# SDR H31Y20221802001

- Difficulty date: February 18, 2022
- Submitted: February 18, 2022
- Operation: General aviation
- Make and model: Boeing 737
- Engine: Cfmint CFM567B27A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3014809260
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETECTION OF BEARINGS WITH RADIAL CLEARANCE OUT OF TOLERANCE ASSEMBLED ON ACCESSORY GEARBOX.
AFTER INVESTIGATION, 4 BEARINGS WITH RADIAL CLEARANCE OUT OF TOLERANCE ASSEMBLED ON 3 AGB DELIVERED : 
- 1 AGB P/N 340-046-509-0 : S/N WZ3528
- 2 AGB P/N 340-046-508-0 : S/N WZ7299, WZ5752

BEARING P/N : 301-480-926-0 WITH S/N EB741764, EB741788, EB902614, EB745789
